Mathematical models of the Bandpass problem and OrderMatic computer game


NURİYEV U. , Kutucu H., KURT M.

MATHEMATICAL AND COMPUTER MODELLING, vol.53, pp.1282-1288, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2010.12.014
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1282-1288

Abstract

A new combinatorial optimization problem, the Bandpass problem, was defined in Bell and Babayev (2004) [4]. Recently, this problem was investigated in detail in Babayev et al. (2009) [5]. In this paper, we first present some new mathematical models of the Bandpass problem. Then related to this problem, we introduce a software called OrderMatic which is very useful for teaching permutations. (C) 2010 Elsevier Ltd. All rights reserved.